# SDR F3LA97145

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Part time: 68 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED WIRES DISCONNECTED FROM FLOOR PROXIMITY LIGHTING AT ROW 13.  MAINTENANCE RECONNECTED WIRES AND SYSTEM CHECKED OKAY.  (X)
